Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A decomposition theorem
for planar harmonic mappings

Authors: Peter Duren and Walter Hengartner
Journal: Proc. Amer. Math. Soc. 124 (1996), 1191-1195
MSC (1991): Primary 30C99; Secondary 31A05, 30C65
MathSciNet review: 1327008
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition is found for a complex-valued harmonic function to be decomposable as an analytic function followed by a univalent harmonic mapping.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30C99, 31A05, 30C65

Retrieve articles in all journals with MSC (1991): 30C99, 31A05, 30C65

Additional Information

Peter Duren
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109

Walter Hengartner
Affiliation: Département de Mathématiques, Université Laval, Québec, P.Q., Canada G1K 7P4

PII: S 0002-9939(96)03319-9
Keywords: Harmonic functions, harmonic mappings, analytic functions, complex dilatation, quasiconformal mappings, Beltrami equation, compositions
Received by editor(s): October 10, 1994
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia